# SDR USAA920081316

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 73,536 hours, 32,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK - LEVEL 2 CORROSION ON SHEAR TIE, BS 1280, S28-29L.  REPLACED SHEAR TIRE, BS 1280, S28-29L IAW B757 SRM 51-40-02.  (S)
